# SDR CALA9900546

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163092
- Condition: Gouged
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING I/B FOREFLAP BULLNOSE LOWER SIDE ABOVE CENTER HINGE POINT GOUGED.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-50-00.
